# SDR AALA20040484

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - SECTION OF EMERGENCY FLOOR TRACK LIGHTING AT SEAT 1B BROKEN.  REPLACED FORWARD EMERGENCY FLOOR TRACK LIGHTING AT SEAT 1B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
